# SDR SWAA2022031476788

- Difficulty date: February 22, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 70011310
- Part serial: 0016656
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN BRACKET RIB #8 AT VERTICAL STABILIZER 2022-104235 / [01] TOOL USED: CALIPER 0-6? P/N: 700-113-10 S/N: 0016656 DUE DATE: 11-MAY-22;[02] REPLACED BRACKET LOC. DORSAL FIN RIB #8 AT VERTICAL STABILIZER IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-174A0101 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
